# SDR GTIA201312141069

- Difficulty date: December 14, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 15,113 hours, 7,077 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK MICROPHONE INOPERATIVE.  R & R FWD FACE OXYGEN MASK IAW AMM.  OPS TESTED GOOD.  NO FAULTS FOUND.
